# SDR FDEA202510152013

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63114
- Aircraft time: 8,994 hours, 4,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587627
- Condition: Damaged
- Location: Zone 200
- Part time: 8,994 hours, 4,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 231VFF, MAIN DECK CARGO COMPARTMENT FLOOR PANEL 231VFF, MAIN DECK CARGO COMPARTMENT WAS REPAIRED IAW B767 SRM 53-00-  50-2R PAR. 4B FIG. 201 SHEET 2 REV 92 APR 15, 2025
